Still a road that’s rocky

It’s over 2 years since I had my operation – yes 2 years wow that’s gone really quickly – plus actually getting used to my new boobs, especially since my last little op. Oh yes and my hair is back and has more curls 😊

On the whole I am doing well, the tamoxifen is the thing I struggle with, it’s odd because one minute i can think i am coping with side effects ok, and then wham they hit me so hard, the being so very very sore, the cramps as if my ovaries are fighting with themselves, my bowels playing up, thrush and the leg and feet cramps – this week has been really hard, my emotions have been high. It started with the GP not allowing me my repeat prescription of cream that contains a small amount of oestrogen – oh and to be told no appointments till May!!!! Open surgery it had to be, I never used to worry about these things but I get stressed quite easily now (something I have to learn to understand and manage) the smallest thing can throw me, open surgery and getting to work at a reasonable time is one of them!

The doctor said she was happy to carry on prescribing but some others in the practice may worry about the oestrogen…….she gave me 1 tube, and said I need to get a letter from the breast institute agreeing I can use it, then I worry what if, what if they say cant use it or still GP not happy. I cant explain how sore I get down there at that time of the month, imagine if i had no cream 🤔 (I am sure it will be ok with breast institute as it was my BCN who told me to use it). The doctor also said I can use over the counter creams at the same time, so stocked up 😂 . I will say the doctor was good she said that after surviving cancer to have the treatment affect me seems so unfair, and we need to think about quality over quantity. So I am to go back if creams dont help.

She gave me 2 thrush tablets to take over 2 days, so I took one that night – I wake up to a red blotchy itchy face, now what – a reaction to tablets, does this mean I can not take thrush tablets ??? I how i cried (silly but it tipped me over the edge) I took the next one that night – thankfully I didn’t have the same reaction- odd.

And to top it off – I have the worse case of that time of the month ever!! And I feel rough.

Still its Easter – a symbol of new beginnings, fingers crossed doctors plan works if not a wonderful amazing lady has told me of an alternative to tamoxifen which seems to be working for her, she told me it’s about self care and push for it to be sorted – I will do this – time to get me sorted 😊 now the kids are settled and know what they are doing from September- they both have exciting times ahead and I want to feel good so I can enjoy with them x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s